# SDR DALA2019100405681

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 83,278 hours, 64,635 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lt Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAVATORY SMOKE DETECTOR CHIRPING. REMOVED AND REPLACED THE SMOKE DETECTOR, OPS CHECKED NORMAL, OK FOR SERVICE.
